# SDR SIMA20150724003

- Difficulty date: July 24, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 37,823 hours, 34,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT UNDER COCKPIT DOOR INOPERATIVE IAW 630 CVG 02355.  R & R EMER LIGHT DC & AC INVERTER IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD AT THIS TIME.
